I have had the IUD in for almost 3 years i have never had a period on it lately i have been really really moody sleepy and trowing up at night i havent taken a home pregnancy test yet could i be pregnant has one hed these same problem as me
you should take a test, just to make sure. i thought i was pregnant about 8 weeks ago. i had all the symptoms. when i went to the doctor they did and ultrasound because they thought i had a uti, that wouldnt go away. turned out that i had a 5 cm cyst on my left ovary. the same week i got my iud out, because the mirena causes cysts. i them started taking yaz and 6 weeks later the cyst is gone.
I, too, have been having off the wall symptoms making me think I'm crazy. I've had the Mirena for 3 1/2 years. I've been very fatigued and tired for quite a while. Approximately 1-2 months ago I started feeling extremely dizzy and weak, to the point of almost passing out. I have been having flu-like symptoms , headaches, nausea, cravings, feeling over- moody and over-emotional for 3-6 weeks. I also have not had my period in over a year. I took a pregnancy test today and it came out negative - which, from what I am reading isn't uncommon the all the extra hormones Mirena puts in your body. I have an appointment with my gyno to run blood tests and do an ultrasound. Hope we both figure out what is wrong!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.